Jump to content

GoGreenQueen

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

  1. Thanks.. I have read on other forums some people experiencing this.. It just makes my anxiety worse right now because now Im worried something is wrong with my bladder... Im glad I have a Doc appointment on Thursday.. hopefully we can figure it out...
  2. I started taking this almost 4 weeks ago. When I first took it My Doc prescribed me 20mg and I had a very hard reaction to the drug.. Severe heart palpitations, clamminess in my hands, sweating, insomnia, weight loss, lack of apetite etc.. So I took it for 5 days and when it did not get better she told me to take 10mg... Since i have most of the side effects have subsided. I can now eat, I sleep a little bit better and my anxiety does seem to be doing better but the one thing i cant shake is feeling like my bladder is constantly FULL and I have the urge to urinate ALL THE TIME... So today I decided to not take my pill and Low and behold my bladder feels much better. I have another appointment with my GP on Thursday and Im wondering If i should try a different medication...or if aLL of them will make me feel like this.. I cant do this every day its driving me mad.. Did anyone else experience this and if so Did you switch meds or how do you cope? Thanks for any help
×
×
  • Create New...